Doctors Lounge - Gastroenterology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gastroenterology Topics
|angelforever34 - Sat Mar 04, 2006 3:25 am|
I have alot of stomach erosions from past use of aspirin, inflammation, acid reflux disease and IBS. Have been taking aciphex 2xday and now taking Prevacid 2xday but it's not helping. I am having really bad epigastric and stomach pain, acid reflux symptoms of belching and nausea and IBS symptoms including cramping, gas, and diarrhea with disgusting sticky bowel movements with alot of mucus. Anytime I eat even if just a little, it really makes the pain worse. I know my eating habits have been bad making this worse and I am working at changing that and I've also been taking Tylenol 3 and Hydrocodone from a hysterectomy and car wreck I was in and it seems to make the pain worse but even when I skip those meds, it's still bad. My doctor seemed to think taking 2 of the acid pills a day would help but it isn't helping at all. Is there any other effective medication treatment for these problems?
|Theresa Jones, RN - Sat Mar 04, 2006 7:15 am|
There are other medications used to treat stomach conditions, for example, Carafate. Have you had any diagnostic studies such as EGD, or testing for H. Pylori (a bacteria found in the stomach that causes digestive tract disorders)?
Theresa Jones, RN
|angelforever34 - Sat Mar 04, 2006 9:20 pm|
No I haven't but I had an endoscopy with biopsies taken sometime last year. I just wanted to know if there was more to treat my problems than just acid or nausea medicine because the pain is really bad. Thank you for the information! I am so glad to here there is. I have one more question if you don't mind. Would a diet high in fiber help IBS or digestive problems? Thanks!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.